# SDR JJBA20241223051

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, SERVICE DOOR ENTRANCE LOWER BEAM BTW FR 20-22 FOUND CORRODED. ON CF1, SERVICE DOOR ENTRANCE LOWER BEAM BTW FR 20-22 REMOVED FOR REPLACEMENT, BLENDED OUT OF LIMIT. ON CF1, SERVICE DOOR ENTRANCE LOWER BEAM BTW FR 20-22 INSTALLED AT SERVICE DOOR SEAL BOTTOM PART FWD AFT PARTIALLY REMOVED FOR ACCESS. SERVICE DOOR SEAL (AIR FRAME) REINSTALL
